MathSciNet Relay Station
MathSciNet bibliographic data
MR2733805 34K20 (37N25 92B20 93D09)
Qian, Wei; Li, Tao; Cong, Shen; Fei, Shumin Improved stability analysis on delayed neural networks with linear fractional uncertainties. Appl. Math. Comput. 217 (2010), no. 7, 3596–3606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement